# SDR IPXA2020061056385

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 26,194 hours, 17,355 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Broken
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR TARGET HAS BROKEN BRACKET.  PERFORMED INTERM REPAIR AS PER EO 757-5210-76804-A CAP AND STOWED ILLEG AS REQ.  REPLACED L1 ENTRY DOOR PROXIMITY SENSOR SUPPORT BRACKET IAW SRM 51-40-02.
